MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION V-18 CONTROL WIRE; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION V-18 CONTROL WIRE; WIRE, GUIDE, CATHETER
Model Number 40495
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Codes Perforation of Vessels (2135); Device Embedded In Tissue or Plaque (3165)
Date of Event 11/04/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that guide wire coating sheared off and the profunda was punctured.The target lesion was located in the profunda femoris artery.A non-bsc micropuncture kit was used to access the artery.Then a 150cm, 8cm v-18 control wire was advanced through the micropuncture kit.However, while repositioning the wire, the hydrophilic coating of the wire sheared off in the vessel.Snaring attempts were made but they were unsuccessful.Therefore the fragments were left inside of the patient and the procedure was stopped.It was also reported that the profunda was punctured during the procedure.No further patient complications were reported.

Brand Name
V-18 CONTROL WIRE
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8102051
Report Number2134265-2018-63183
Device Sequence Number13727653
Product Code DQX
UDI-Device Identifier08714729070184
UDI-Public08714729070184
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K033742
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/20/2020
Device Model Number40495
Device Catalogue Number40495
Device Lot Number0022409210
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/05/2018
Initial Report FDA Received Date11/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MEDLINE MICROPUNCTURE KIT
Outcome Attributed to Adverse Event Other; Required Intervention;